# SDR ASOA201100254

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY LIGHT AFT EMERGENCY EXIT, ABOVE RT WING, IS INOPERATIVE.  REPLACED LAMP IAW CMM 33-52-07.
